Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 19
HTML articles powered by AMS MathViewer

Conformal grafting and convergence of Fenchel-Nielsen twist coordinates
Maxime Fortier Bourque
Conform. Geom. Dyn. 19 (2015), 1-18
Published electronically: January 23, 2015
Topological conformal dimension
Claudio A. DiMarco
Conform. Geom. Dyn. 19 (2015), 19-34
Published electronically: January 26, 2015
Orbit portraits of unicritical antiholomorphic polynomials
Sabyasachi Mukherjee
Conform. Geom. Dyn. 19 (2015), 35-50
Published electronically: March 3, 2015
On the classification of critically fixed rational maps
Kristin Cordwell, Selina Gilbertson, Nicholas Nuechterlein, Kevin M. Pilgrim and Samantha Pinella
Conform. Geom. Dyn. 19 (2015), 51-94
Published electronically: March 19, 2015
Mappings of finite distortion between metric measure spaces
Chang-yu Guo
Conform. Geom. Dyn. 19 (2015), 95-121
Published electronically: April 24, 2015
Uniqueness of minimisers for a Grötzsch-Belinskiĭ type inequality in the Heisenberg group
Zoltán M. Balogh, Katrin Fässler and Ioannis D. Platis
Conform. Geom. Dyn. 19 (2015), 122-145
Published electronically: May 6, 2015
Hardy-Orlicz Spaces of conformal densities
Sita Benedict
Conform. Geom. Dyn. 19 (2015), 146-158
Published electronically: May 26, 2015
The critical exponent, the Hausdorff dimension of the limit set and the convex core entropy of a Kleinian group
Kurt Falk and Katsuhiko Matsuzaki
Conform. Geom. Dyn. 19 (2015), 159-196
Published electronically: June 1, 2015
On Poincaré extensions of rational maps
Carlos Cabrera, Peter Makienko and Guillermo Sienra
Conform. Geom. Dyn. 19 (2015), 197-220
Published electronically: July 29, 2015
Global contact and quasiconformal mappings of Carnot groups
Michael G. Cowling and Alessandro Ottazzi
Conform. Geom. Dyn. 19 (2015), 221-239
Published electronically: September 29, 2015
Conformal geometric inequalities on the Klein bottle
Chady El Mir and Zeina Yassine
Conform. Geom. Dyn. 19 (2015), 240-257
Published electronically: October 28, 2015
Mating the Basilica with a Siegel disk
Jonguk Yang
Conform. Geom. Dyn. 19 (2015), 258-297
Published electronically: November 19, 2015
Modulus on graphs as a generalization of standard graph theoretic quantities
Nathan Albin, Megan Brunner, Roberto Perez, Pietro Poggi-Corradini and Natalie Wiens
Conform. Geom. Dyn. 19 (2015), 298-317
Published electronically: December 4, 2015
Entropy degeneration of convex projective surfaces
Xin Nie
Conform. Geom. Dyn. 19 (2015), 318-322
Published electronically: December 7, 2015
Dynamical properties of families of holomorphic mappings
Ratna Pal and Kaushal Verma
Conform. Geom. Dyn. 19 (2015), 323-350
Published electronically: December 10, 2015